Ukrainian Mathematical Journal

, Volume 54, Issue 3, pp 487–495 | Cite as

On Stability in Time of Space Asymptotics of Solutions of Evolution Equations

  • E. V. Cheremnykh
Article
  • 14 Downloads

Abstract

We obtain solutions of the heat-conduction equation on a semi-axis that preserve in time the asymptotic representation of the function that determines a solution at initial time. This property is preserved in the presence of a complex-valued power-decreasing potential. We present an estimate for the rate of “destruction” of the structure of a solution.

Keywords

Evolution Equation Initial Time Asymptotic Representation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    A. N. Tikhonov and A. A. Samarskii, Equations of Mathematical Physics [in Russian], Nauka, Moscow (1966).Google Scholar
  2. 2.
    M. Abramowitz and I. A. Stegun (editors), Handbook of Mathematical Functions, Dover, New York (1972).Google Scholar
  3. 3.
    M. Reed and B. Simon, Methods of Modern Mathematical Physics. II. Fourier Analysis, Self-Adjointness, Academic Press, New York (1975).Google Scholar
  4. 4.
    Ya. F. Vinnishin and M. L. Gorbachuk, “Behavior of solutions of differential operator equations at infinity,” Ukr. Mat. Zh., 35, No. 4, 489–493 (1983).Google Scholar
  5. 5.
    V. M. Gorbachuk, “Behavior of solutions of evolution equations at infinity,” Dopov. Akad. Nauk Ukr. RSR, Ser. A, No. 9, 13–15 (1985).Google Scholar

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • E. V. Cheremnykh
    • 1
  1. 1.“L'vivs'ka Politekhnika” UniversityLviv

Personalised recommendations